# SDR DALA2020021981247

- Difficulty date: February 16, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 64,441 hours, 23,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Unsecure
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 1492411) 1R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: RESECURED LOOSE SCREWS ON FLOOR FITTINGS.
